| Catalog Number |
1012580-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a perforation in the distal circumflex (cx) artery with 100% stenosis.The 2.8x19mm graftmaster covered stent was advanced but failed to cross due to the anatomy.The perforation was not sealed with another device.After further images, the physician recognized that it was a small branch and the contrast staining resolved.The use of the graftmaster covered stent did not cause cause or contribute to complications or adverse event.There was no clinically significant delay in the procedure.No additional information was provided.